# SDR USAA2011091600016

- Difficulty date: August 25, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 56,078 hours, 20,592 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - NR 1 PYLON, INBOARD MID CHORD, LOWER FASTENER HOLE CRACKED.  REPAIRED NR 1 PYLON INBOARD LOWER FASTENER HOLE OF MID CHORD FITTING IAW EO 5496R042.
